Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is it advisable to have ayurvedic pills to boost sex and to have long intercourse?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1850 Questions
Question
Is it advaisable to have ayurvedic pills to boost sex and to have intercourse for long duration in order to prevent early ejaculation. Does it have any side effects and harm to the body. Can you pl specify any harmless such pills.
Posted Thu, 7 Mar 2013 in Sexual Problems
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     40 year old male
•     Taking Ayurvedic treatment to improve sexual functioning.
•     Concern related to long term use of ayurvedic medicines.

Ayurvedic medicines claimed to safe by ayurvedic companies. But several times we do not about content in ayurvedic medicines. These medicines are also not researched vigorously like allopathic (English) medicines for side effects and harm.

Considering that if you have improved then you can try to stop these medicines. If problems recur again and no visible side effects noticed, then you can restart it. Apart from that you can go for routine health check, which offer basic tests, to rule out any problem.



Early ejaculation is also known as premature ejaculation. Premature ejaculation is diagnosed when ejaculation time is less than 3 Min, or both partners are not satisfied with sex.

Premature ejaculation (PE) is common problem and depends on multiple factors like:
*Psychological factors: most common. The psychological factors may include stress, performance anxiety and depression

*Medical causes: Reflex activity of ejaculatory system, thyroid problems, diabetes, hypertension and neurological causes.

Apart from that you can follow following non drug treatment to increase ejaculation time with any harm:

--Treatment of above conditions (if present) after examination.

-Start jogging in morning.

-Stop alcohol (if present).

- Try distracting yourself when you feel you are about to ejaculate. Take a XXXXXXX breath and stay relaxed during intercourse.

- Do not worry about performance and talk to your partner openly about any apprehensions if you have. Conversation with partner during sex also delay ejaculation.

- Stop-start or squeeze-pause technique- In stop start technique, near ejaculation stop all movements, relax and think about something else. Then wait for 1 minute before starting movements. According to number of stops, ejaculation time will come under your control.

-Squeeze- pause technique: squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute.

-In many persons woman on top position increases ejaculation time.

- If the symptoms persist then condoms with desensitizing creams (marketed as Kohinoor extra time) will be helpful.

-You also need to know that ejaculation time also increases with experience in sex.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor